# SDR MWEA020569

- Difficulty date: September 17, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Smoke
- Condition: Detected
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE COMING FROM THE RIGHT ENGINE.  INSPECTED ENGINE, NO LEAKS FOUND OR SIGNS OF FIRE IN ENGINE COWL, NO DEFECTS NOTED.
